An Overview of Maritime Waterway Quantitative Risk Assessment Models

File Size Format
77575_1.pdf 279Kb Adobe PDF View
Title An Overview of Maritime Waterway Quantitative Risk Assessment Models
Author Li, Suyi; Meng, Qiang; Qu, Xiaobo
Year Published 2012
Publisher Wiley Blackwell
Citation Risk analysis, Vol. 32(3), pp. 496-512
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1111/j.1539-6924.2011.01697.x
Copyright Statement Copyright 2011 Society for Risk Analysis. This is the author-manuscript version of the paper. Reproduced in accordance with the copyright policy of the publisher. The definitive version is available at http://onlinelibrary.wiley.com/
Research Centre Centre for Infrastructure Engineering and Management; Urban Research Program
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice